# SDR SWAA2025071690810

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 68,176 hours, 40,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD ENTRY AND FWD SERVICE DOOR PASSENGER ASSIST HANDLES LOOSE.   TIGHTENED AND REINSTALLED BOTH FWD ENTRY AND FWD SERVICE DOOR PASSENGER ASSIST HANDLES PER AMM 52-11-31.
